| Catalog Number |
367953 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® sst¿ ii advance, an unspecified number of tubes contained oil gel globules and gel smearing after processing that clogged their instrument probe.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd received 1 video for investigation which indicated gel smearing; oil gel globules were not observed.100 retained samples were visually inspected, and no gel defects were found.Complaints for sample quality were not under statistical control for the month of december 2025, additional testing will be performed.Factors that may contribute to gel smearing and oil gel globule were evaluated through a clinical study to verify the design of the device met it¿s intended use.Bd was unable to duplicate the customer's indicated failure modes, gel smearing and oil gel globule, via clinical investigation because the defects were not evident in the testing of the complaint lot samples.All visual observations of both retain and control samples demonstrated clinically acceptable performance.The result of the study showed that the device performed as expected and we were unable to determine any external contributor to this reported issue.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes gel smearing vial video analysis.This complaint has not been confirmed for the indicated failure mode oil gel globule.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description